RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 84, Number 1, Pages 23–37 (Mi tmf5858)  

This article is cited in 1 scientific paper (total in 1 paper)

Large time asymptotics for principal chiral field

V. V. Sukhanov


Abstract: A study is made of the asymptotic behavior of the solutions of the equation of the principal chiral field when one of the arguments tends to infinity, and also of the asymptotic behavior of the solutions of the corresponding spectral problem. Explicit relations between the coefficients of the asymptotic expansion for the potential and the data of the inverse problem are constructed by means of a birational transformation.

Full text: PDF file (1173 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 84:1, 689–699

Bibliographic databases:

Received: 14.08.1989

Citation: V. V. Sukhanov, “Large time asymptotics for principal chiral field”, TMF, 84:1 (1990), 23–37; Theoret. and Math. Phys., 84:1 (1990), 689–699

Citation in format AMSBIB
\Bibitem{Suk90}
\by V.~V.~Sukhanov
\paper Large time asymptotics for principal chiral field
\jour TMF
\yr 1990
\vol 84
\issue 1
\pages 23--37
\mathnet{http://mi.mathnet.ru/tmf5858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1070344}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 84
\issue 1
\pages 689--699
\crossref{https://doi.org/10.1007/BF01017193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FA15100003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5858
  • http://mi.mathnet.ru/eng/tmf/v84/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Sh. Gutshabash, V. D. Lipovskii, “Boundary-value problem for two-dimensional stationary Heisenberg magnet with nontrivial background. I”, Theoret. and Math. Phys., 90:2 (1992), 175–184  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:187
    Full text:92
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019